MathSciNet Relay Station
MathSciNet bibliographic data
MR2231916 (2007e:47004) 47A05 (15A09)
Deng, Chun-Yuan; Du, Hong-Ke The reduced minimum modulus of Drazin inverses of linear operators on Hilbert spaces. Proc. Amer. Math. Soc. 134 (2006), no. 11, 3309–3317.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement